# SDR SWAA2022111772337

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 49,136 hours, 29,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK.   REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
